@ImWendy If meds make someone feel like a zombie, they are on the wrong meds and need to talk to their doctor to get them changed. When my son was first diagnosed with ADHD, we had to play the trial and error game with meds and that's pretty typical. The first med made him tired all the time. The 2nd made him angry and aggressive and caused him to not eat or sleep. The 3rd one (Strattera) was a miracle...he can do his homework, isn't rolling around on the floor in class, isn't distracting his classmates, homework and chores are no longer a struggle...and he's still the highly intelligent, creative, empathetic, emotional boy that he's always been. I also have DD 11 diagnosed with ADHD as well. She's more inattentive where DS is more active. With DD we hit on the right meds the first time (Concerta) and she's still the intelligent, outgoing little social butterfly she's always been.
No zombies in my house. :)